i recently spent some time in holland and i ran out of my normal anxiety medication lorazepam. my dosage was 1mg twice daily. so i went to see a family doctor and he referred me to a psychiatrist that simply asked me what i was prescribed and my dosage and then handed me a bottle of pills after he printed a label for it. The psychiatrist that gave them to me said they were xanax and had alprazolam 1mg printed on the bottle but i have been prescribed to xanax before and i have never seen this type of pill. it was simply put a small round light blue tablet with no markings, scores, imprints or anything to identify it and im wondering if what he gave me was actually xanax or just a placebo because it seemed to work for the first week but didnt last very long and slowly began to not control my anxiety throughout the day. i dont know if it was the lorazepam slowly leaving my system and the tablets were a placebo or if it was just a low dosage of xanax or a high tolerance to benzodiazapines or what. can someone please help? i wanna know if i was taking some strange med or if the dutch dr actually gave me xanax and i have no way of knowing since theres a couple hundred different round blue pills out there with no markings on them.
Unfortunately it is not possible to identify a pill online without an imprint. All Rx and OTC drugs in the US are required by the FDA to have an imprint, it is what enables us to identify them, however other countries do not have this law and unfortunately this makes id practically impossible.
If you knew what the pharamaceutical company we could possibly confirm that way depending what info is on their website. - Maybe you could email the doctor to enquire the brand of tablets given.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Found a very small round blue pill with no imprint on either side, someone told me it was a anxiety?
Posted 14 Apr 2012 • 1 answer
Posted 28 Apr 2012 • 1 answer
Posted 1 Jun 2012 • 1 answer
Posted 20 Sep 2012 • 1 answer
Posted 11 days ago • 1 answer